Antidepressant-induced sexual dysfunction

https://www.ncbi.nlm.nih.gov/pubmed/32172535?dopt=Abstract

1 Like

it is reasonable to conclude that the risk is greatest with selective serotonin reuptake inhibitors (SSRIs) and serotonin and noradrenaline reuptake inhibitors (SNRIs), less with tricyclic antidepressants (except clomipramine) and mirtazapine, and least with moclobemide, agomelatine, reboxetine and bupropion.

Please take the survey man. I’m sure you’ve been made aware of how important it is; now so more than ever. Help keep the momentum moving. :+1:

2 Likes

Yeah you guys please both take the survey - we need progress

Edit: haha damn I briefly thought discobot is a real member

3 Likes

We like to let Discobot believe he is. He’s been dealing with long-term side effects from Norton AV for 10 years, so he’s allowed to post on the forums.

Amazing that the author of this study specifically mentions long-term sexual dysfunction from anti-depressants, not just side-effects during treatment.

1 Like